Tuesday, March 15, 2011

Never Say Never!

So I said I would "never" take an SSRI again. Well.....when those bad thoughts hit and you know you are not in a good place then it might be time to reconsider. I in all honesty had thoughts yesterday that I was not the best parent for my children and that I should give them a better chance at life. Crazy right?! Well I fought the drugs and the drugs won. The battle isn't over. I think my mistake was that I tried to take control and I didn't give God the chance. I just assumed he was okay with what I was doing. I never prayed about it and gave him a chance to give his blessing. I just assumed this is what he wanted me to do. Lets just wait and see what God has planned. I know that he isn't done with me yet:)

Friday, March 11, 2011

Not Over Yet!

Yesterday was a pretty good day so I thought the worst was over. Not so. Woke up this morning with a terrible headache, zaps and nausea. Not to mention extremely agitated. I just want to go back to bed, pull the covers over my head and ask everyone to leave me alone. Got a busy day ahead so that just isn't possible. We've got playgroup this morning and then I work from 4-10 tonight. I do find humor in the fact that today of all days when I would prefer not to talk to anyone that I now have a job where I have to speak to everyone that comes through the door. Whoo hooo!!!! Hoping that the day gets better as it goes along:)

Thursday, March 10, 2011

Supplement Info

So far today has been a pretty good day. Although I am still experiencing the shocks, they seem to be not as intense as they have been. I'm hoping that is a good sign that maybe the worst is over.

I wanted to share a little bit about the supplements I have started taking. It seems like doctors should share a little bit with you about how the human body works and what natural alternatives are available before they start prescribing prescription drugs. I guess that would probably take too much time that the insurance companies aren't willing to pay for and we all know that wouldn't make the drug companies very happy.
I am posting websites about the three supplements I am taking which are choline, inositol and l-theanine. Please do your own research and decide if this is what may be right for you. I can assure you that if you do change your mind about taking them that you won't suffer near the horrible side effects that I have suffered trying to get off of paxil.

Wednesday, March 9, 2011

New Revelations

So tonight I went to the gym to do my cardio. Its the only thing I have found that helps the zaps. As I was working out it occured to me that I am falling in love with cardio. Crazy! I have never enjoyed sweating like that before, but suddenly its a new addiction. For that time that I'm in high gear I feel great! I wish everybody could feel that sensation of your endorphins kicking into gear. Also, as I was on my cardio high it occured to me that in all my low times in my life when I have turned to the doctor to help me with medicine - why did I not turn to the real doctor who can help me, which is God? I finally got it!!!!!!! God is the answer and he is the ultimate healer.



Here is one of the links I mentioned. This is my first time ever blogging so I am new at how this works.


Week 1

I have been led to believe my entire adult life that taking antidepressants to get through the tough times in life is totally acceptable and NORMAL. Well what the doctors and the drug companies fail to tell you is that when you get to that point in your life where things have calmed down and you are ready to come off that you will probably be spending the next couple of weeks or months in complete hell. I have evolved a lot in the past year and desire to be more healthy in many respects. The food I eat, physical activity and even the medicines I put into my body. A very smart and informed friend of mine who resently was pressured by his doctor to take antidepressants found a natural alternative to taking the poison. I immediately thought that I want to do that too! So I began to slowly phase off of the paxil until I thought it was okay to stop completely. It turns out that there really is no good way to come off of paxil. A week after stopping completely I began to feel what feels like electric shocks in my brain. When I wake up in the morning the shocks are so bad that I feel completely sick at my stomach. After a week of feeling like this I started doing some research and I was angry and disgusted at what I found out about what paxil and other SSRI drugs do to you. One man compared withdrawal from paxil to heroin withdrawal. Now that is a strong comparison and I have never been on heroin, but I have to say that it has been pretty rough. The ONLY thing that has made me feel better is to go to the gym and do some serious cardio. This helps to lessen the electric shocks. It doesn't make them completely go away, but it does do wonders for the shocks and the extreme anger and agitation I feel for no reason at all. Imagine trying to deal with this while taking care of two small children. I have been so ugly and all I can do is pray that they will forget and forgive.

This past Monday morning I took my nursing entrance exam. That morning I woke up with shocks, nausea, sweats and unbelievable anxiety. It really was God's grace and the prayers of my awesome friends that helped me get through the exam and do as well as I did. The entire 2.5 hours that I took the exam I did not have one single electric shock or "zap" as I've read that a lot of people call them. As soon as it was over though I was feeling like crap again.

I've never been a blogging kind of person, but last night as I was doing research on withdrawals I was so angry that the side effects and withdrawal of these drugs are so downplayed that I feel like I need to get the word out and let people know that this is NOT the way to solve the tough times in life. There ARE natural alternatives and this poison is damaging your body. I read that these zaps are doing damage to my brain. Nice huh?

I'm attaching two links that I found that are very disturbing, but very imformative. Wish I had known all this stuff a long time ago. I feel like doctors need to be a little bit more forthcoming with what the long term effects are of taking this type of medication. This is your life we are talking about!